# SDR TRBA20121126007

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,706 hours, 32,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND CORROSION AT THE RT WING L/E BETWEEN RIB 4-5. THE ACFT WAS REMOVED FROM SERVICE.  CLEANED AND TREATED RT WING L/E BETWEEN RIB 4-5 NO MATERIAL WAS REMOVED IAW SRM 51-21-42. THE ACFT WAS RETURNED TO SERVICE.
